# SDR SWAA2018092425441

- Difficulty date: September 16, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 71,254 hours, 42,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A46003
- Part serial: 004061
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 INBOARD SPOILER DAMAGED.  R&R NR 6 GROUND SPOILER PER AMM.
